Whatever you do, DO NOT TAKE DOSES TOO CLOSE TOGETHER!!! I was instructed by my Doctor's office to take Suprep the day before my Colonoscopy. I was told to take 1 dose at 4pm and the second dose at 8pm and to not have ANYTHING after midnight.
The Suprep instructions clearly state to take the second dose 10-12 hrs after the first dose.
I did as my doctor instructed, trusting they knew I would be okay. I violently vomited and broke out in hives. I had to cancel my colonoscopy. Today is the day after going through this. I feel dizzy, nauseous, and still have some bumps on my face. I called the manufacturing company of Suprep and they stated that taking the doses so close together definitely caused the vomiting. Unfortunately, for me, when I vomit something I can never have it again or I will get sick again from just the smell of it. I will never take this again.
The first dose went very well and I had no issues. Bottom line, follow the instructions provided by the manufacturer and you should be fine. Unfortunately, I thought my Doctor's office knew what they were instructing and I followed their "professional" opinion. So, if they tell you like they told me, advise them of what you've read here.